zbMATH — the first resource for mathematics

Fractional derivatives of Bloch type functions. (Russian, English) Zbl 1102.32003
Sib. Mat. Zh. 46, No. 2, 394-402 (2005); translation in Sib. Math. J. 46, No. 2, 308-314 (2005).
Summary: Some integral characterizations of Bloch type functions are given in terms of fractional derivatives, and their characterizations in terms of Carleson type measures are also obtained.

32A37 Other spaces of holomorphic functions of several complex variables (e.g., bounded mean oscillation (BMOA), vanishing mean oscillation (VMOA))
30D45 Normal functions of one complex variable, normal families
32A30 Other generalizations of function theory of one complex variable
Full Text: EMIS EuDML